RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 193–200 (Mi umn1586)  

This article is cited in 1 scientific paper (total in 3 paper)

Mathematical Events

Dmitrii Viktorovich Anosov (on his 60th birthday)

V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev


DOI: https://doi.org/10.4213/rm1586

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 437–445

Bibliographic databases:

MSC: 01A70, 37D20

Citation: V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:2(314) (1997), 193–200; Russian Math. Surveys, 52:2 (1997), 437–445

Citation in format AMSBIB
\Bibitem{ArnBolGam97}
\by V.~I.~Arnol'd, A.~A.~Bolibrukh, R.~V.~Gamkrelidze, V.~P.~Maslov, E.~F.~Mishchenko, S.~P.~Novikov, Yu.~S.~Osipov, Ya.~G.~Sinai, A.~M.~Stepin, L.~D.~Faddeev
\paper Dmitrii Viktorovich Anosov (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 193--200
\mathnet{http://mi.mathnet.ru/umn1586}
\crossref{https://doi.org/10.4213/rm1586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480166}
\zmath{https://zbmath.org/?q=an:0916.01015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..437A}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 437--445
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900037}


Linking options:
  • http://mi.mathnet.ru/eng/umn1586
  • https://doi.org/10.4213/rm1586
  • http://mi.mathnet.ru/eng/umn/v52/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. Stepin, SA, “Semiclassical spectral asymptotics and the Stokes phenomenon for the Weber equation”, Doklady Mathematics, 63:3 (2001), 306  mathscinet  zmath  isi  elib
    3. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)”, Russian Math. Surveys, 59:6 (2004), 1009–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:815
    Full text:469
    References:89
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019